Gekhtman

Michael Gekhtman

Professor
Department Chair

Ph.D., Ukrainian Academy of Sciences, 1990

Email: Michael.Gekhtman.1@nd.edu
Office: 255C Hurley Hall
Phone: (574) 631-7083
Fax: (574) 631-6579


Research Interests

Integrable systems,  Poisson geometry, cluster algebras, inverse problems.

Selected Publications

  • M. Gekhtman, M. Shapiro and A. Vainshtein, Generalized Backlund-Darboux transformations for Coxeter-Toda flows from cluster algebra perspective, Acta Math. (2011) 206, 245--310.

  • M. Gekhtman, M. Shapiro and A. Vainshtein, Cluster algebras and Poisson geometry, AMS Surveys and Monographs 167 (2010).

  • M. Gekhtman, M. Shapiro and A. Vainshtein, Poisson Geometry of Directed Networks in a Disk, Selecta Math. 15 (2009), no. 1, pp. 61-103,.

  • M. Gekhtman and I. Nenciu, Multi-Hamiltonian structures for the defocusing Ablowitz-Ladik equation, Comm. Pur. Appl. Math. 62 (2009),  147—182.

  • M. Gekhtman, M. Bertola and J. Szmiegielsky, The Cauchy two-matrix model, Comm. Math. Phys.  287 (2009), 983—1014.  

  • M. Gekhtman, M. Shapiro and A. Vainshtein, Cluster algebras and and Weil-Petersson forms, Duke Math. J.  127 (2005), 291—311.

If you have access to MathSciNet you can see a complete list of publications.

Please direct questions and comments to: Michael.Gekhtman.1@nd.edu